# SDR RAIA201712060001

- Difficulty date: December 6, 2017
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 42,758 hours, 38,740 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SKIN CRACKED AT UPPER AFT CORNER OF DOOR HANDLE CUTOUT.  INSTALLED A FILLER AND DOUBLER.
